# SDR 98ZZZM218

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPENNAGE INSPECTION DETERMINED LEFT ELEVATOR, OUTBOARD AND CENTER HINGE ATTACH BRACKETS TO HAVE INTERGRANULAR CORROSION.  REMOVED AND REPLACED OUTBOARD AND CENTER HINGE, ATTACH BRACKETS.  (M)
